Metronidazole-Induced Acute Cerebellitis in a Young Patient: Unusual Onset, Delayed Remission, and Characteristic Imaging Features.
Аннотация
Metronidazole-induced acute cerebellitis is an exceptionally rare condition resulting from severe adverse reactions to metronidazole, a medication generally employed in the management of infections caused by anaerobic microbes. Although neuropathy has been linked to metronidazole use, reports of acute cerebellitis are infrequent. The neurological effects associated with metronidazole can include weakness, dysarthria, postural instability, seizures, giddiness, vertigo, ataxia, confusion, encephalopathy, headaches, and tremors. The onset of cerebellitis can vary, occurring as early as one day or after several weeks of metronidazole treatment. This article presents a case of a young girl who presented to us with weakness in both upper and lower limbs, dysarthria, and postural instability after exposure to 12 grams of metronidazole (suicidal, 30 tablets of 400 mg). With the above-mentioned complaints, the patient was advised of magnetic resonance imaging of the brain, which showed the features of cerebellitis.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.